Economic lot scheduling problem with returns

Tang, O and Teunter, R H (2006) Economic lot scheduling problem with returns. International Journal of Operations and Production Management, 15 (4). pp. 488-497. ISSN 0144-3577

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
International Journal of Operations and Production Management
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44680
Deposited By:
Deposited On:
11 Jul 2011 18:19
Refereed?:
Yes
Published?:
Published
Last Modified:
08 Jul 2020 02:47